ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Inormation (HI) [schedule] [select]
Chair Tatsuya Yoshizawa (Kanazawa Inst. of Tech.)
Secretary Kenji Yokoi (NDA), Handa Takuya (NHK)

Technical Group on Three-Dimensional Image Technology (3DIT) [schedule] [select]
Chair Yasuhiro Takagi (Tokyo Univ. of Argi. and Tech.)
Secretary Hiroyasu Ujike (AIST), Hideki Kakeya (Tsukuba Univ.), Shiro Suyama (Tokushima Univ.), Yuzo Hirayama (Toshiba), Toshiaki Fujii (Nagoya Univ.)

Conference Date Tue, Mar 6, 2012 13:30 - 16:15
Wed, Mar 7, 2012 10:30 - 16:40
Topics  
Conference Place Room L0012, Lecture Hall Bldg., Koganei Campus, TUAT 
Address 2-24-16, Naka-cho, Koganei-shi, Tokyo, 184-8588 Japan
Transportation Guide 10 minutes walk from "Higashi-Koganei" station of JR Chuo Line
http://www.tuat.ac.jp/en/basic_information/access/index.html

Tue, Mar 6  
13:30 - 13:35
  13:30-13:35 Opening Address ( 5 min. )
Tue, Mar 6  
13:35 - 14:50
(1) 13:35-14:00 Proposal of New Interactive Image Target Search Method Based on Position Information Yuji Sakamoto (Doshisha Univ.), Yoshinari Shirai (NTT West), Toshihiro Takada (NTT), Shigeru Katagiri, Miho Ohsaki (Doshisha Univ.)
(2) 14:00-14:25 A Method for Improving Accuracy in Line-of-Sight Detection for Vision Chip Implementation Hayato Kawakami, Junichi Akita (Kanazawa Univ.)
(3) 14:25-14:50 Influence of active hand movement on perceived speed Yasunaga Monno, Hirohiko Kaneko, Makoto Inagami (TOKYO TECH)
  14:50-15:00 Break ( 10 min. )
Tue, Mar 6  
15:00 - 16:15
(4) 15:00-15:25 Promotion of Border-Ownership perception by multiple Gestalt factor Shohei Matsuoka, Ko Sakai (Univ. of Tsukuba)
(5) 15:25-15:50 Reverse correlation analysis of apparent color shift caused by surrounding colors Makoto Yoshikawa, Osamu Watanabe (Muroran Inst. Tech.)
(6) 15:50-16:15 Influence of surrounding color's appearance mode on color constancy Kazuho Fukuda, Keiji Uchikawa (Tokyo Tech), Donald I A MacLeod (UCSD)
Wed, Mar 7  
10:30 - 11:45
(7) 10:30-10:55 Image Capture and Display System using Pseudorandom Pixel Placement for Clear Imaging Junichi Akita (Kanazawa Univ.)
(8) 10:55-11:20 Parameter optimization for clear image representation using pseudorandom pixel placement Mototeru Kawasaki, Yuki Nakamura, Junichi Akita (Kanazawa Univ.), Takanori Komatsu (Shinshu Univ.)
(9) 11:20-11:45 Evaluation of jaggy elimination effect in moving pictures using pseudorandom pixel placement Yuki Nakamura, Mototeru Kawasaki, Junichi Akita (Kanazawa Univ.), Takanori Komatsu (Shinshu Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
Wed, Mar 7  
13:00 - 14:45
(10) 13:00-13:45 [Invited Talk]
Development of an EEG-based communication system via avatar.
Ryohei P. Hasegawa (AIST)
  13:45-13:55 Break ( 10 min. )
(11) 13:55-14:20 An investigation on a proper channel for EEG-based control of spelling devices Tomoya Nishida, Tatsuya Hyashi, Shinya Seki, Nobuyuki Yamawaki (Kinki Univ.)
(12) 14:20-14:45 VEP Evaluation Method of Visual Fatigue in Observation of 3D Display Ippei Negishi, Haruki Mizushina (ATR), Hiroshi Ando (NICT), Shinobu Masaki (ATR)
  14:45-14:55 Break ( 10 min. )
Wed, Mar 7  
14:55 - 16:40
(13) 14:55-15:20 Quantitative assessment of visually induced motion sickness based on the analysis of fixation eye movements Kei Nakagawa, Takeshi Kohama, Hisashi Yoshida, Sho Kikkawa (Kinki Univ.)
(14) 15:20-15:45 Arousal evaluation based on the analysis of microsaccade rate and pupil fluctuation Tatsuro Tanaka, Takeshi Kohama, Hisashi Yoshida (Kinki Univ.)
(15) 15:45-16:10 Simulation analysis of enhancement of visual perception caused by fixation eye movements based on a mathematical model of retina Takuya Fukuoka, Takeshi Kohama (Kinki Univ.)
(16) 16:10-16:35 What Do Stripes Look Like with Eye Persuit?
-- Standpoint of Signal Processing on Visual Perception and That of Psychology --
Takahiko Fukinuki (Imetopia Inst.)
  16:35-16:40 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HI Technical Group on Human Inormation (HI)   [Latest Schedule]
Contact Address Kenji Yokoi
Department of Applied Physics, National Defense Academy
kin 
3DIT Technical Group on Three-Dimensional Image Technology (3DIT)   [Latest Schedule]
Contact Address  


Last modified: 2012-03-01 10:15:14


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /   [Return to 3DIT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan